# SDR AALA202110014533

- Difficulty date: September 15, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737*
- Aircraft serial: 33342
- Aircraft time: 14,198 hours, 5,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 2 AISLE CREAKED WHEN WALKED ON. **SUPPLEMENTAL REPORT: REPLACED FLOOR PANEL WITH NEW AT ROW 2 IAW AMM 25-21-00.** (CLOSED)
